# SDR HALA0700297

- Difficulty date: July 21, 2007
- Submitted: July 23, 2007
- Operation: Air carrier
- Aircraft: N478HA
- Make and model: Boeing 717-200
- Aircraft serial: 55123
- Aircraft time: 9,200 hours, 22,687 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 3910797513
- Part serial: 52741595
- Condition: Failed
- Location: Nr 3
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER LANDING IN HNL, RAMP NOTICED THE NR 3 MAIN TIRE CAME APART AND WENT THROUGH THE NR 2 ENG.  REPLACED NR 3 TIRE PER AMM32-41-01.  PERFORMED FOD INSP PER 717 AMM TASK 72-00-01 FROM 2A THR 2D (2)(A)(2).  LP NR 2 AND NR 3 STAGE BLADES NO INDICATION OF DAMAGES (NOTED).
